×

zbMATH — the first resource for mathematics

Charakterisierung der verallgemeinerten Stoneschen Halbverbände. (German) Zbl 0184.03403

PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Birkhoff G.: Lattice Theory. New York 1948 · Zbl 0033.10103
[2] Grätzer G., Schmidt E. T.: On a problem of M. H. Stone. Acta Math. Acad. Sci. Hungar. 8 (1957), 455-460. · Zbl 0079.04503
[3] Катриняк Т.: Примечание к структурам Стоуна II. Mat. časop. 17 (1967), 20-37. · Zbl 1026.94551 · doi:10.1007/BF01119999
[4] Katriňák T.: Pseudokomplementäre Halbverbände. Mat. časop. 18 (1968), 121-143. · Zbl 0164.00701 · eudml:29919
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.